# SDR SWIA200414298

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft time: 6,158 hours, 4,775 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES.  REPLACED NR 1 AND NR 3 ACTUATORS, OPERATIONAL CHECK GOOD.  P/N (NR 1RT) 852D100-19, S/N OFF 3947, P/N (NR 3RT) 853D100-20, S/N OFF 1912.
